Volume 12, Issue 4
FDMs for the PDEs of Option Pricing Under DEV Models with Counterparty Risk

Jingtang Ma ,  Yong Chen ,  Taoshun He and Zhijun Tan

10.4208/nmtma.OA-2018-0126

Numer. Math. Theor. Meth. Appl., 12 (2019), pp. 1246-1265.

Preview Full PDF BiBTex 12 582
  • Abstract

In this paper we study the option pricing problem under dynamic elasticity of variance (DEV) model with counterparty risk. The counterparty risk induces a drop in the asset price and the asset can still be traded after this default time. There are no explicit solutions for the value function of the options. The value functions are governed by two joint partial differential equations (PDEs) which are connected at the default time. The PDEs are discretized by the finite difference methods (FDMs) and the second-order convergence rates both in time and space are derived. Numerical examples are carried out to verify the convergence results.

  • History

Published online: 2019-06

  • AMS Subject Headings

35R35, 91G20, 91G60, 91G80

  • Cited by